How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Anthony Bray, MD Your Own Question
Anthony Bray, MD
Anthony Bray, MD, Doctor
Category: Medical
Satisfied Customers: 10337
Experience:  14 years experience in the field of Family Practice
13781349
Type Your Medical Question Here...
Anthony Bray, MD is online now
A new question is answered every 9 seconds

I have been sick nearly a week Dr said i ahve a urine /

Customer Question

I have been sick for a nearly a weekDr said i ahve a urine / bladder unfectionMy bloods are clearThe thing is, from all the meds, i have really bad diarreah and it wont stopWhat can i do ??
I will get de hydtraed
Submitted: 11 months ago.
Category: Medical
Expert:  Anthony Bray, MD replied 11 months ago.

Hello!

What antibiotic are you taking for the urinary tract infection?

You may benefit with the diarrhea to try Proto Bismol > one dose after each loose stool max 7 doses per day ...

Bland diet..( soups, breads, crackers,potatoes,chips,rice, starch foods or carbs = easier for you to digest .....light meals ...avoid much in way of meats / dairy / and Gatorade taking in good amount would help prevent dehydration ....

You may call and let your doctor know if the problem...some antibiotics ( septra ) may cause less diarrhea than others ( Augmentin)

I hope that this information is helpful for you Let me know if you have further questions or concerns I will be happy to get back with you If my answers have been helpful and to your satisfaction then please remember to leave positive feedback Thank you and Best Regards ,

Anthony Bray MD

Customer: replied 11 months ago.
I was on - please see picThen azithromycin
And amoxycillianI am feeling awful - cant keep off toilet
Expert:  Anthony Bray, MD replied 11 months ago.

So is the cephalexin what you are taking currently ??

Were you diagnosed with bladder infection or kidney infection? ( you may not know ...ok if not...)

I think call your doctor tomorrow as you having so much trouble with diarrhea .... I suspect it is associated with the antibiotic as that is a common problem....your doctor being most familiar with the time course and your history of the urinary tract infection would be in best position to help...

Measures that I mention above would still be helpful for you ...

Other measures may be considered ...lomotil...

I would start with the Pepto or Kaopectate / lots of Gatorade / soups and light meals ...starches as I mention above ...

Let me know if you have further concerns

I hope that you feel better soon...

Best Regards!

Anthony Bray MD

Expert:  Anthony Bray, MD replied 11 months ago.

If only bladder infection your doctor may have you stop current antibiotics ...considering a change may be alternative if more serious kidney infection is still a concern ...

Repeat urinalysis may be helpful potentially....

If you have very watery diarrhea ( and heavy frequent BMs per day ) and feel light headed / rapid heart rate then dehydration may indeed be a concern....

Customer: replied 11 months ago.
He stopped me in the 1st ones
Then 2nd ones
And asked me to start the amoxilI am better now, sromach has settled
Expert:  Anthony Bray, MD replied 11 months ago.

Hello again,

Ok it is good to hear that you are feeling better !

Best Regards!

Anthony Bray MD

Related Medical Questions